| Model Number |
1011499-18 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that during rinsing during preparation of the 6x18 mm herculink elite stent delivery system (sds), the delivery system leaked.There was no device use or patient involvement.There was no clinically significant delay in the procedure.Another same device was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection and functional testing were performed on the returned device.The reported leak was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported issue appears to be related to circumstances of the procedure.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: correction health effect - impact code 4656 was removed and code 2199 was added.
Event or Problem Description
Subsequent to the initially filed report it was reported that the device was loaded onto a guide wire prior to preparation with contrast.No additional information was provided.